# SDR FDEA201107132675

- Difficulty date: July 13, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N723FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 543
- Aircraft time: 39,110 hours, 23,391 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A5361119220500
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O WINDSHIELD LWR FRAME OTBD AND INBD CORNERS HAVE TOOLING MARKS DAMAGE F/O WINDSHIELD LWR FRAME OTBD AND INBD CORNERS REWORK ACCOMPLISHED ON EA 6-5118-150932.
